# SDR 2001UALA02235

- Difficulty date: November 7, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 6,542 hours, 769 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHTS UPPER DECK CEILING ABOVE SEATS 16, 17 AND AFT OF SEATS 18 BETWEEN STAIRWELL AND CLOSET.  RELAMPED, CHECK OK.
